Kodai Mathematical Journal

Another involution of moduli of sextics

Mutsuo Oka

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 24, Number 1 (2001), 26-30.

Dates
First available in Project Euclid: 19 January 2005

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1106157291

Digital Object Identifier
doi:10.2996/kmj/1106157291

Mathematical Reviews number (MathSciNet)
MR1813714

Zentralblatt MATH identifier
1054.14045

Subjects
Primary: 14H10: Families, moduli (algebraic)
Secondary: 14H45: Special curves and curves of low genus 14H50: Plane and space curves

Citation

Oka, Mutsuo. Another involution of moduli of sextics. Kodai Math. J. 24 (2001), no. 1, 26--30. doi:10.2996/kmj/1106157291. https://projecteuclid.org/euclid.kmj/1106157291


Export citation